MAUDE Adverse Event Report: ARTHREX, INC. 3.0 X 30MM VAL SCREW, TI, STRL; BONE FIXATION SCREW/PLATE

ARTHREX, INC. 3.0 X 30MM VAL SCREW, TI, STRL; BONE FIXATION SCREW/PLATE
Model Number 3.0 X 30MM VAL SCREW, TI, STRL
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 5/15/2023, it was reported by an arthrex employee via email that an ar-8952ts-05s gerade low profile-t-platte, an ar-8933v-24s low profile va locking screw, an ar-8933v-26s low profile va locking screw, an ar-8933v-28s low profile va locking screw, an ar-8933v-30s low profile va locking screw, and an ar-8933-30s low pro cortical screw were removed during revision surgery.After the original surgery, a postoperative x-ray showed residual metal fragments.This procedure took place on (b)(6)2023.No further information has been reported.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Ar-8952ts-05s gerade low profile-t-plate was not removed, and it remains fixed in the patient.The original procedure was a lisfranc joint dislocation repair.The revision surgery focused on removing the implants; no new parts were implanted.No further information is available.
 
Event or Problem Description
Ar-8952ts-05s gerade low profile-t-plate was not removed, and it remains fixed in the patient.The original procedure was a lisfranc joint dislocation repair.The revision surgery focused on removing the implants; no new parts were implanted.No further information is available.

Brand Name
3.0 X 30MM VAL SCREW, TI, STRL
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key17078786
Report Number1220246-2023-06857
Device Sequence Number6346301
Product Code HWC
UDI-Device Identifier00888867210349
UDI-Public00888867210349
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number3.0 X 30MM VAL SCREW, TI, STRL
Device Catalogue NumberAR-8933V-30S
Device Lot Number10501094
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown